# SDR USAA2014032400014

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 44,383 hours, 16,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 4R DOOR EXIT SIGN COVER BROKEN.  REPLACED LENS, OK FOR SERVICE.
